Please use this identifier to cite or link to this item:
Title: The Dubin-Johnson syndrome and cholelithiasis
Authors: Conde Martel, A. 
Ramírez Felipe, J.
Panero, J. F.
Marchena Gómez, J. 
Issue Date: 1993
Journal: Revista Espanola de Enfermedades Digestivas 
ISSN: 1130-0108
Source: Revista espanola de enfermedades digestivas : organo oficial de la Sociedad Espanola de Patologia Digestiva[ISSN 1130-0108],v. 84, p. 278-279
Appears in Collections:Comentario
Show full item record

Page view(s)

checked on Apr 18, 2021

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.